# SDR VNAA2018010411101

- Difficulty date: January 4, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 6,760 hours, 6,179 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Burned
- Location: Apu Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER DEFERRING THE APU DOOR OPEN, DURING THE APU START, BLUE SMOKE WAS REPORTED IN THE COCKPIT ALONG WITH AN APU FIRE 'W' MESSAGE. ON INSPECTION, BURNED & MELTED WIRING WAS FOUND AROUND THE APU,  BUT WAS CONTAINED TO JUST THE APU AREA.  MX R & R THE APU AND APU FIRE BOTTLE. NO OTHER DEFECTS NOTED.
